# SDR 20001102SH006

- Difficulty date: September 8, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Manifold
- Part number: 65447821
- Part serial: 11013
- Condition: Damaged
- Location: Hyd System
- Part time: 41,014 hours
- Component: Valve Mod Assy, Boeing
- Component part number: 65449913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING HAD A PIN HOLE LEAK NEXT TO PORT NR 1.  POSSIBE CAUSE:  FATIGUE.  (X)
